# SDR 2006FA0000971

- Difficulty date: September 26, 2006
- Submitted: September 26, 2006
- Operation: General aviation
- Aircraft: N231GR
- Make and model: Mooney M20K
- Aircraft serial: 250087
- Engine: Cont TSIO360GB
- Engine time: 1,340 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 55P70D5E608
- Condition: Leaking
- Location: Engine Fuel
- Part time: 1,340 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THE FUEL PRIMER DIVERTER VALVE P/N 642199 (P/N 55P70D5E-608) LEAKED FUEL OVER THE TOP OF THE ENGINE IN FLIGHT, IT WAS LEAKING SO MUCH THE ENGINE WOULD NOT KEEP RUNNING WITHOUT THE USE OF THE ELECTRIC BOOST PUMP. INITIALLY OUR MFG VENDOR GAVE ME A REPLACEMENT P/N 633862 AND SAID NO PARTS WERE AVAILABLE. SO I CONTACTED THE MFG ENGINEERING AND SPOKE WITH THEIR REPAIR STATION MANAGER. HE INFORMED ME THAT THEY HAD JUST OVERHAULED A VALVE THAT HAD CAUSED AN ENGINE FIRE, AND THEY OVERHAUL 8-10 A YEAR. HE ALSO SAID THE OVERHAULED VALVES HAVE PMA AND WILL NEVER LEAK AGAIN. I CALLED MFG AND PASSED ON THE PROBLEM TO THEIR TECH REP, HE DID INFORM ME THAT THEY DO IN FACT STOCK THE NEW P/N VALVE. I CANNOT FIND ANY BULLETINS
